# SDR DALA2017032002299

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RT SIDE PLATE BS 1200 - 1310 HAS CORROSION AT NUT PLATE HOLES.  REMOVED CORROSION IAW SRM 51-10-02, PAR 15A(2).  REMOVED & REPLACED  THE SIDE PLATE IAW SRM 51-40-02, PG 7, PAR D,  & DWG 146N5390, REV A.
